# SDR SWAA991757

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY AND BATTERY CHARGER PER MM.
